# SDR AALA20141106007

- Difficulty date: November 6, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N560AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53090
- Aircraft time: 66,530 hours, 34,786 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 976J2528
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT GEN FAILED & APU UNABLE TO START.  ACFT DIVERTED.  SERVICED APU, STARTED OK.  LT GEN WAS PLACARDED.  REPLACED LT ENG GEN IAW AMM 24-20-01-401 & CONSTANT SPEED DRIVE IAW AMM 24-10-01-401.  SYS CHECKED NORMAL IAW AMM 24-10-00-501 & 24-20-01-401.
